# SDR NX4R000010A

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: General aviation
- Aircraft: N904ER
- Make and model: Diamon DA 42
- Aircraft serial: 42281
- Aircraft time: 1,752 hours
- System (JASC): 2720 · Rudder Control System
- Part: Adjuster
- Part number: DA427233300
- Condition: Worn
- Location: Rudder Pedal
- Part time: 1,752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, THE PILOT WAS UNABLE TO ADJUST THE RUDDER PEDAL ASSEMBLY TO THE PROPER POSITION ON THE PILOT'S SIDE. UPON INSPECTION, THE TECHNICIAN DISCOVERED THAT THE LEFT RUDDER CABLE HAD WORN THROUGH THE "S" BEND AND BECOME JAMMED.
